## **2018 Traffic Safety Conference**

This is a working document

Start	End	Total time	Current as of: 1/31/2018						
			Tuesday, April 24, 2018						
12:00 PM	1:00 PM	1:00	LUNCH						
1:00 PM	1:30 PM	0:30	WELCOME/OPENING CEREMONY/REMARKS						
1:30 PM	2:15 PM	0:45	Dr. David Strayer (PLENARY SPEAKER)						
2:15 PM	2:30 PM	0:15	EXHIBITOR/NETWORKING BREAK (15 minutes)						
2:30 PM	3:30 PM	1:00	DUI & Treatment	Autonomous Vehicles	Innovative Warnings & Driving in Circles	Short & Long Term Approaches to Keep WA Young Drivers Safe	2018 Traffic Law Update	DRE In-Service	
3:30 PM	3:45 PM	0:15	EXHIBITOR/NETWORKING BREAK (15 minutes)						
3:45 PM	4:45 PM	1:00	Identifying & Treating the Addicted Driver	Paperless DUI	Speeding, Curves, and Rural Safety	Cost/Benefit of Traffic Safety	Making it Stick: Proving "Prior Offenses" at Sentencing	Ignition Interlock Basics/MADD Campaign to End Drunk Driving	
			Wednesday, April 25, 2018						
7:30 AM	8:30 AM	1:00	BREAKFAST						
8:30 AM	10:00 AM	1:30	WELCOME BACK/Dr. Nic Ward/Dr. Linda Hill (PLENARY SPEAKERS)						
10:00 AM	10:30 AM	0:30	EXHIBITOR/NETWORKING BREAK (30 minutes)						
10:30 AM	11:30 AM	1:00	Dr. Strayer	Building a Traffic Safety Campaign-From Idea to Enforcement	New Technology In Crash Investigations	Older Drivers	Marijuana, FSTs, and Observations: A Green Lab	2017 Drug Trends	
11:30 AM	12:30 PM	1:00	LUNCH						
12:30 PM	1:30 AM	1:00	Tom Vanderbilt (PLENARY SPEAKER)						
1:30 AM	1:45 PM	0:15	EXHIBITOR/NETWORKING BREAK (15 minutes)						
1:45 PM	3:00 PM	1:15	Distracted Driving	Innovative and New Approaches to Traffic Safety Analyses	How to Grow Traffic Safety Citizenship	Decision Points-DUI	Impairment & Marijuana: Proving the DUI Case	Fentanyl Safety, Investigations, and Decontamination	
3:00 PM	3:30 PM	0:30	EXHIBITOR/NETWORKING BREAK (30 minutes)						
3:30 PM	4:45 PM	1:15	School Buses: Are They Safe for Our Kids?	Effectively Reaching Our Audiences	Collaborative Approaches to Improve Tribal Traffic Safety	Zen and the Art of Autonomous Vehicles	Local Road Safety Plan & Data-Driven Improvements	Fentanyl Safety, Investigations, and Decontamination	
	Thursday, April 26, 2018								
7:30 AM	8:30 AM	1:00			В	REAKFAST			
8:30 AM	9:30 AM	1:00	Staying Alive: Aligning Curriculum to the Goal of Driver Education	Community Responses to Increase Pedestrian Safety	Truths and Myths of Motorcycle Crashes	How We Set Speed Limits & How We Enforce Them	Operator Error? Common Issues in Breath Testing	Emerging Drug Trends	
9:30 AM	9:45 AM	0:15	BREAK						
9:45 AM	10:45 AM	1:00	Washington Crash Query Tools	Calling All Es: Achieving Results through Partnerships	Connecting with Gen Z: How a New Generation is Changing the Way We Talk Safety	Honoring Victims of Traffic Crashes to Change Behavior	Current NW Drug Trends and Impacts	Emerging Drug Trends	
10:45 AM	11:00 AM	0:15				BREAK			
11:00 AM	12:00 PM	1:00	PLENARY SPEAKER (TBD)						
12:00 PM	12:15 PM	0:15	THANKS/CLOSING REMARKS/ADJOURN						
12:15 PM	1:00 PM	0:45	BOX LUNCH						